# SDR AALA20100407TUL19

- Difficulty date: April 7, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N7542A
- Make and model: Doug DC-9-82
- Aircraft serial: 49996
- Aircraft time: 56,671 hours, 29,034 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT LAVATORY/VAULT DOOR FRAME STIFFENER CRACKED.  INSTALLED REPLACEMENT STIFFENER PER SRM 51-30.
